# SDR BBC2003F00000

- Difficulty date: September 15, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N264PA
- Make and model: Beech B100
- Aircraft serial: BE86
- Engine: Garrtt TPE3316252B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Condition: Cracked
- Location: Oil Pump
- Part time: 271 hours
- Component: Pump
- Component part number: 31032174
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AUGUST 22, 2003 ENGINE LOST OIL PRESSURE INFLIGHT, PILOT COMMANDED SHUTDOWN,  AIRCRAFT LANDED.  SUBSEQUENT TEARDOWN OF GEARBOX REVEALED CRACKED OIL PUMP HOUSING.  PUMP HOUSINGS ARE NOT STRONG ENOUGH DESIGN OR ALLOY.
